MathSciNet Relay Station
MathSciNet bibliographic data
MR2531059 93D09
Shih, Mau-Hsiang; Pang, Chin-Tzong Simultaneous Schur stability of interval matrices. Automatica J. IFAC 44 (2008), no. 10, 2621–2627.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement